MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ELECTRODEECHOCU; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ELECTRODEECHOCU; PROBE, RADIOFREQUENCY LESION
Model Number CU-151020U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fistula (1862)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the rf procedure, the area around the needle puncture site on the skin turned slightly pale, the patient then developed localized darkening of the skin, which later ulcerated.The patient was hospitalized, imaging was performed and confirmed that a fistula formed between the skin and the joint cavity of the procedure site.The patient was also prescribed antibiotics for ten days.

Brand Name
ELECTRODEECHOCU
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22695573
Report Number3006630150-2025-06109
Device Sequence Number8250954
Product Code GXI
UDI-Device Identifier00813250016291
UDI-Public(01)00813250016291(17)280411(10)33818138
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCU-151020U
Device Catalogue NumberCU-151020U
Device Lot Number33818138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/02/2025
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexMale
Patient Weight75 KG